# SDR C2XA07IA095

- Difficulty date: April 24, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 20,802 hours, 15,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 2824, THE CREW REPORTED A 115VAC OFF BUSS INDICATION WITH A BURNING SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT DUPLICATE ANY DISCREPANCY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
